On stability in the large of systems with impulse action
Differencialʹnye uravneniâ, Tome 33 (1997) no. 6, pp. 748-753
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_6_a4,
author = {A. Kh. Gelig and A. N. Churilov},
title = {On stability in the large of systems with impulse action},
journal = {Differencialʹnye uravneni\^a},
pages = {748--753},
year = {1997},
volume = {33},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_6_a4/}
}
A. Kh. Gelig; A. N. Churilov. On stability in the large of systems with impulse action. Differencialʹnye uravneniâ, Tome 33 (1997) no. 6, pp. 748-753. http://geodesic.mathdoc.fr/item/DE_1997_33_6_a4/